# SDR DALA2019121007210

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1393799) DURING INSPECTION FOUND CORROSION ON FLOOR STRUCTURE FROM STA 947 TO 967 BTW LBL 51.5 AT PAX CABIN. FLOOR STRUCTURE FROM STA 947 TO 967 BTW LBL 51.5 AT PAX CABIN WAS REPLACED PER B737-800 SRM 51-40-02.
